Botox is Moving Around my Face and I Have Sudden Vision Problem and High Blood Pressure. Is This Common? Is It Permanent?
- Asked by Kim Atlanta in Atlanta GA
- 2 years ago
Has anyone had a patient who could feel and sometimes see Botox moving down their face?
I went to a board certified plastic surgeon for my 11 lines 45 days ago and got droopy brows and eyes, blurry vision, forehead pain, dry skin & mouth, sudden high blood pressure. I have sharp pain in my forehead, a tingling, pin prick, dripping sensation, sometimes with pressure, and then I can actually feel and sometimes can see where the Botox is dripping. I first started feeling this behind my eyes and my brows and eyes drooped within minutes (day 2), then it got bulgy at the injection sites, moved to the side of my eyebrows & puffed up, then cheeks puffed up, then lower cheeks & upper lip puffed up, then a big bulge under bottom lip appeared. I’m worried some of this might be permanent.
Vision and Botox issues
Again, I think this is the second or even third time answering this, but if you are having these type of side effects you need to see a doctor immediately.
Unusual symptoms from Botulinum toxin (Botox and Dysport)
I would seek evaluation by a neurologist. From my knowledge, it is impossible to feel botox moving around your face.
Botox may not be responsible for your side effects
There shouldn't be any high blood pressure from Botox injections, nor should there be any that is seen "dripping"? Do you have itching and blisters on the skin that are oozing fluid? You might have swelling from a different responsible agent, such as a topical agent that might have been used before the Botox? See your doctor immediately.
Botox Side Effects
I agree, with my peers, in that your symptoms are not suggestive of problems with Botox. Immediately after injection, excessive manipulation should be avoided to reduce migration of the medication, but after hours this becomes of much less concern. You should consult with your primary care doctor.
High Blood Pressure and Vision issues are NOT likely to be associated with Botox
Regarding: "Botox is Moving Around my Face and I Have Sudden Vision Problem and High Blood Press Sure. Is This Common? Is It Permanent?"
Your complaint is highly unusual. Botox does not "move around". It acts by permanently binding to the receptors controlling muscle movement thereby weakening the injected muscles.
Sudden vision problems associated with high blood pressure may be related to high blood pressure, a mini-stroke (TIA) and other medical issues. You need to be evaluated IMMEDIATELY, have your blood pressure lowered and be fully worked up. This cannot wait.
Dr. Peter Aldea
High blood pressure is not a side effect of Botox treatments. You need to find a different reason for your symptoms. I suggest you contact your family physician immediately.
Not related to Botox
Your complains are unusual and you need to have full medical examination by your internist. Botox will not move around and will not cause hypertension.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.